# SDR AALA202303065891

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N316PF
- Make and model: Boeing 737823
- Aircraft serial: 31262
- Aircraft time: 17,139 hours, 7,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Part serial: 346
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERÏ¿½S #3 WINDOW SCRATCHED AND DELAMINATED. REPLACED WINDOW PER AMM 56-11-21.
